# SDR DALA2018121807281

- Difficulty date: December 17, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 46,122 hours, 24,032 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Out Of Limits
- Location: Frames 36-41
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE SEAT TRACK -Y1292 FRAME 36 TO 41 PREVIOUSLY REWORKED AREA AND EVALUATED WITH CARD 2500-2031-DE WAS FOUND OUT LIMITS IN PASSENGER CABIN MEASURES OF REWORK D=0.045, W=0.757, L=2.763, REPLACED SEAT TRACK -Y1292 FR.36 TO FR.41 AS PER A319 SRM 51-72-11 AND DRAWING D53377500 AND DRAWING D57130300.
